# SDR GTIA2021081635936

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 24,613 hours, 11,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD F/A STA. MEGAPHONE DAMAGED.-REMOVED AND REPLACED FWD F/A STA. MEGAPHONE IAW CMM 26-60-01 AND SPIRIT. AIRLINES A320-232 EMER. EQUIPMENT LAYOUT.
